# SDR DALA2020030301573

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 77,235 hours, 23,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 6382119) ROW 41 SEAT MOUNTED EMER LIGHT RED. CORRECTIVE ACTION: REMOVED & REPLACED SEAT MOUNTED LIGHT ASSY.
